# SDR SIMA20140213008

- Difficulty date: February 13, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 24,503 hours, 20,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT HOUSING LOOSE.  REPAIRED AFT CEILING EMERGENCY LIGHT LENS IAW AMM 25-00-00.
